# SDR AALA202506051481

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 74,235 hours, 35,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOP. MAINTENANCE REPLACED L2 FA FLASHLIGHT BATTERY IN REF TO AMM 25-65-00.
